American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[2] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[3] Louiza Fouli, Claudia Polini and Bernd Ulrich. Annihilators of graded components of the canonical module, and the core of standard graded algebras. Trans. Amer. Math. Soc. 362 (2010) 6183-6203. MR 2678970.
Abstract, references, and article information   
View Article: PDF

[4] Jürgen Herzog, Takayuki Hibi, Ngô Viêt Trung and Xinxian Zheng. Standard graded vertex cover algebras, cycles and leaves. Trans. Amer. Math. Soc. 360 (2008) 6231-6249. MR 2434285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takesi Kawasaki. Finiteness of cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008) 2709-2739. MR 2373331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexandre B. Tchernev. Torsion freeness of symmetric powers of ideals. Trans. Amer. Math. Soc. 359 (2007) 3357-3367. MR 2299459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sudhir R. Ghorpade and K. N. Raghavan. Hilbert functions of points on Schubert varieties in the symplectic Grassmannian. Trans. Amer. Math. Soc. 358 (2006) 5401-5423. MR 2238920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eero Hyry and Karen E. Smith. Core versus graded core, and global sections of line bundles. Trans. Amer. Math. Soc. 356 (2004) 3143-3166. MR 2052944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steven Dale Cutkosky, Jürgen Herzog and Ana Reguera. Poincaré series of resolutions of surface singularities. Trans. Amer. Math. Soc. 356 (2004) 1833-1874. MR 2031043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maria Evelina Rossi, Ngô Viêt Trung and Giuseppe Valla. Castelnuovo-Mumford regularity and extended degree. Trans. Amer. Math. Soc. 355 (2003) 1773-1786. MR 1953524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takesi Kawasaki. On arithmetic Macaulayfication of Noetherian rings. Trans. Amer. Math. Soc. 354 (2002) 123-149. MR 1859029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shiro Goto, Sin-Ichiro Iai and Kei-ichi Watanabe. Good ideals in Gorenstein local rings. Trans. Amer. Math. Soc. 353 (2001) 2309-2346. MR 1814072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Juan Elias. On the depth of the tangent cone and the growth of the Hilbert function. Trans. Amer. Math. Soc. 351 (1999) 4027-4042. MR 1491860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eero Hyry. The diagonal subring and the Cohen-Macaulay property of a multigraded ring. Trans. Amer. Math. Soc. 351 (1999) 2213-2232. MR 1467469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ngô Viêt Trung. The Castelnuovo regularity of the Rees algebra and the associated graded ring . Trans. Amer. Math. Soc. 350 (1998) 2813-2832. MR 1473456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. M. Bhatwadekar and Amartya K. Dutta. Kernel of locally nilpotent $R$-derivations of $R[X,Y]$ . Trans. Amer. Math. Soc. 349 (1997) 3303-3319. MR 1422595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Herrmann, J. Ribbe and S. Zarzuela. On the Gorenstein property of Rees and form rings of powers of ideals . Trans. Amer. Math. Soc. 342 (1994) 631-643. MR 1159193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shiro Goto, Koji Nishida and Yasuhiro Shimoda. The Gorensteinness of the symbolic blow-ups for certain space monomial curves . Trans. Amer. Math. Soc. 340 (1993) 323-335. MR 1124166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sam Huckaba and Craig Huneke. Rees algebras of ideals having small analytic deviation . Trans. Amer. Math. Soc. 339 (1993) 373-402. MR 1123455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michela Brundu and Mike Stillman. Computing the equations of a variety . Trans. Amer. Math. Soc. 337 (1993) 677-690. MR 1091704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nicolás Andruskiewitsch and Juan A. Tirao. A restriction theorem for modules having a spherical submodule . Trans. Amer. Math. Soc. 331 (1992) 705-725. MR 1034657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kishor Shah. Coefficient ideals . Trans. Amer. Math. Soc. 327 (1991) 373-384. MR 1013338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1